# SDR 95ZZZX795

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Required Service
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG WOULD NOT EXTEND.  THE AIRCRAFT MADE AN EMERGENCY LANDING WITH GEAR UP PROCEDURES.  RIGHT MAIN STRUT SLIGHTLY COMPRESSED WHEN THE LANDING GEAR WAS RETRACTED.  THIS, IN TURN, CAUSED THE AFT GEAR DOOR STOPS (MOUNTED ON THE GEAR SCISSORS) TO SLIP OFF GEAR DOOR STOP BLOCKS BINDING THE GEAR WHEN SELECTED DOWN.
